# SDR SIMA2022112066002

- Difficulty date: November 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 20,661 hours, 13,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 1 ATTACHMENT FOR WING TIP IS CRACKED (MAJOR REPAIR).   REMOVED AND REPLACED R/H WING OUTBD SPAR 1 ATTACHMENT FOR WING TIP IAW SRM 51-40-08.
